MAUDE Adverse Event Report: THERAKOS DEVELOPMENT LIMITED Cellex Photopheresis System

THERAKOS DEVELOPMENT LIMITED Cellex Photopheresis System
Catalog Number CLXUSA
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted therakos to report they experienced a tubing leak with their cellex photopheresis kit ("kit") during an extracorporeal photopheresis (ecp) treatment.The customer reported fluid dripping from the ac drip chamber during treatment, after 600ml of whole blood had been processed.The treatment was aborted, and the patient was reported to be stable.The customer returned a video for evaluation.
 
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as a mdr due to the reportable malfunction tubing leak.Since this reportable malfunction is only associated with the kit, this mdr will only be against the kit.A batch record review for kit lot p349 was conducted.There were no non-conformances related to the complaint.This lot met all release requirements.A review of kit lot p349 shows no trends.Trends were reviewed for complaint category, tubing leak.No trends were detected for this complaint category.Video was returned for evaluation.The complaint kit and smart card were not returned for evaluation.A review of the customer provided video confirmed a leak at the bond between the spike chamber port and the orange stripe tubing.A material trace of the drive tube assembly and its components used to build lot p349 found no related non-conformances.The device history record (dhr) review did not result in any related non-conformances.The complaint kit was not available for evaluation; therefore, the root cause of the tubing leak could not be determined.No further action required at this time.(b)(4).Oe (b)(6) 2026.

Brand Name
Cellex Photopheresis System
Common Device Name
Cellex Photopheresis System
Manufacturer (Section D)
THERAKOS DEVELOPMENT LIMITED
blanchardstown, dublin D15 A P2D
EI  D15 AP2D
Manufacturer (Section G)
Harmac Medical Products, Inc.
2201 bailey ave.
buffalo NY 14211
Manufacturer Contact
brian stimson
1170 us highway 22
bridgewater, NJ 08807
MDR Report Key50803854
Report Number3036773437-2026-00070
Device Sequence Number18786925
Product Code LNR
UDI-Device Identifier20705030200003
UDI-Public(01)20705030200003(10)P349(17)271001
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLXUSA
Device Lot NumberP349
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale